# SDR ASAA0946138

- Difficulty date: June 8, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED FWD FRAME STA 407 BETWEEN STR 27L 25L.  REMOVED SHEAR TIE, HEAT TREATED, FABRICATED, TREATED, PRIMED, TOP COATED AND INSTALLED DOUBLER AND FILLER.
